# SDR EISA99115

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65571463
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND FORWARD LOWER CORNER OF FORWARD CARGO DOOR, GOUGED AND DEFORMED AT FS 620.  REMOVED DAMAGED CORNER, POSITION DRILLED NEW PART AND INSTALLED PER SRM 51-10-1 AND 51-30-2.  (M)
